MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 10MM THICKNESS SIZE G MEDIAL ARTICULAR SURFACE PROVISIONAL; INSTRUMENT, KNEE

ZIMMER BIOMET, INC. 10MM THICKNESS SIZE G MEDIAL ARTICULAR SURFACE PROVISIONAL; INSTRUMENT, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmerbiomet.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the trial poly size g 10mm broke during removal.No pieces fell into the patient.No patient impact.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.  visual examination of the returned product identified signs of use (nicked/gouged) and the device is fractured into pieces.Review of the device history records identified no deviations or anomalies during manufacturing.Reported event is not related to a combination of products; therefore a compatibility review is not applicable.Medical records were not provided.Complaint is confirmed.The root cause of the reported issue is attributed to wear over the course of the 5+ years this device was in the field.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
10MM THICKNESS SIZE G MEDIAL ARTICULAR SURFACE PROVISIONAL
Common Device Name
INSTRUMENT, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16742886
Report Number0001825034-2023-00807
Device Sequence Number17737127
Product Code HSX
UDI-Device Identifier00880304809987
UDI-Public(01)00880304809987(10)63823975
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K161592
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42518100710
Device Lot Number63823975
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2023
Supplement Date Received by Manufacturer04/25/2023
Initial Report FDA Received Date04/14/2023
Supplement Report FDA Received Date04/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose